It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Men's Health Board Index
Pages: 1Showing 1 - 5 of 5 for chemistry problem sex. (0.017 seconds)


... hi all, I took medication that has a side effect of impotence and memory loss. My body chemistry is off. It could have something to do with too much stimulation of my sex glands from fighting the side effect.. over a long period of time. ... (6 replies)
... Can too much sex cause brain damage or damage to the nervous system? ... (6 replies)
... To much sex will not damage your brain. Cause emotional problems? ... (6 replies)

... What exactly is your problem now? ... (6 replies)
... If you are 18, and on high blood pressure meds, this is serious. Were you switched to a different class of meds, or did you simply stop taking them? (6 replies)




Pages: 1

All times are GMT -7. The time now is 12:47 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!